Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Intrinsic metrics on complex manifolds

Author: Shoshichi Kobayashi
Journal: Bull. Amer. Math. Soc. 73 (1967), 347-349
MathSciNet review: 0210152
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Bochner and D. Montgomery, Locally compact groups of differentiable transformations, Ann. of Math. 47 (1946), 639-653. MR 18187
  • 2. C. Carathéodory, Über das Schwarzsche Lemma bei analytischen Funktionen von zwei komplexen Veränderlichen, Math. Ann. 97 (1926), 76-98.
  • 3. H. Grauert and H. Reckziegel, Hermitesche Metriken und normale Familien holomorphic Abbildungen, Math. Z. 89 (1965), 108-125. MR 194617
  • 4. S. Kobayashi, Distance, holomorphic mappings and the Schwarz's lemma, J. Math. Soc. Japan (to appear). MR 218621
  • 5. S. Kobayashi and K. Nomizu, Foundations of differential geometry, Interscience Tracts No. 15, Interscience, New York, 1963. MR 152974
  • 6. H. H. Wu, Normal families of holomorphic mappings and the theorem of Bloch in several complex variables, (to appear). MR 224869

Additional Information


American Mathematical Society